Translator Disclaimer
June 2017 Historic Behaviour for Random Expanding Maps on the Circle
Yushi NAKANO
Tokyo J. Math. 40(1): 165-184 (June 2017). DOI: 10.3836/tjm/1502179221

Abstract

F. Takens constructed a residual subset of the state space consisting of initial points with historic behaviour for expanding maps on the circle. We prove that this statistical property of expanding maps on the circle is preserved under small random perturbations. The proof is given by establishing a random Markov partition, which follows from a random version of Shub's Theorem on topological conjugacy with the folding maps.

Citation

Download Citation

Yushi NAKANO. "Historic Behaviour for Random Expanding Maps on the Circle." Tokyo J. Math. 40 (1) 165 - 184, June 2017. https://doi.org/10.3836/tjm/1502179221

Information

Published: June 2017
First available in Project Euclid: 8 August 2017

zbMATH: 1375.37071
MathSciNet: MR3689984
Digital Object Identifier: 10.3836/tjm/1502179221

Subjects:
Primary: 37C40
Secondary: 37H10

Rights: Copyright © 2017 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 1 • June 2017
Back to Top